# SDR CA981202002

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: C6TEM10132729
- Condition: Corroded
- Location: Elevator
- Part time: 20,000 hours
- Component: C6TEM102829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR HINGE BRACKETS FOUND WITH EXFOLIATION CORROSION.  LESS THAN HALF OF THE MATERIAL REMAINING.
